Discussions that mention aciphex

Infectious Diseases board


I was diagnosed (by blood test) with mycoplasma pneumonia two months ago, I did a few days of doxycycline, made me really sick to my stomach, then erythromycin (wound up in the hospital due to dehydration from the vomiting and diarrhea) also did four days of clindamycin (before I knew I had mycoplasma). Finallly was on ten days of levaquin that I finished about three weeks ago. I am having the chills, a low-grade temp. (99.1) and lots of what feels like post-nasal drip. I'm constantly clearing my throat and my chest has a "burning" sensation NOT like heartburn, it feels like the burning is actually coming from my lungs. I am 39 years old and have three kids and I can't take feeling crummy anymore. I went back to the DR. yesterday and in addition to singulair and a q-var and nasalcort inhaler, she put me on aciphex for reflux and diflucan 100mg for five days in case it's yeast. Does ANYONE have ANY idea what this could be. I have NEVER in my life felt sick like this for so long. I'm wondering if I should see an infectious disease specialist or an ENT Dr. I am so depressed I don't know what to do anymore. HELP